Login New user?  
Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 19 > No. 4

 
   

Analysis of Iterative Method for Impulsive Neutral Functional Integro-Differential Equation Using Degree Theory

PP: 843-848
doi:10.18576/amis/190410
Author(s)
Kottakkaran Sooppy Nisar, Kanagaraj Muthuselvan, Muhannad Ibrahim Al-Shartab, Ahmed M. Shehata, Mohamed R. Eid,
Abstract
The fundamental objective of this paper is to develop the impulsive neutral functional integro-differential equation by employing an iterative process to establish comprehensive analytical results. Using the topological degree method, we derive sufficient and necessary conditions for the existence of solutions to the given dynamical system. To further validate these results, we utilize Gronwall’s inequality, which plays a crucial role in proving the uniqueness of the solutions under specific conditions. Additionally, numerical computations are provided to illustrate the theoretical findings and to assess their accuracy and applicability. These computations highlight the effectiveness of the proposed method.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved